# SDR SWAA2021011134156

- Difficulty date: December 3, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL NR 241ADF CRACKED, MARKED DOT 60-058.  CLEANED AND REPAIRED DAMAGE CRACK AREAS, AS MARKED ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 241 ADF, AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO 1480720 AND PO 1692653.
